# SDR YENA2007113

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 16,753 hours, 5,731 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HL
- Part serial: 226209
- Condition: Plugged
- Location: Pitot/Static Sys
- Part time: 16,753 hours, 5,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 411, BOS-SAN, RETURNED TO BOS DUE ON TAKEOFF F/O AIR SPEED, AUTO THRUST WENT AWAY, ALSO RUDDER TRAVEL LIM ECAM AND LOSS OF AUTOPILOTS.  REMOVED AND REPLACED F/O PITOT PROBE IAW MM 34-11-15.  OPS CHECK OK.  PRECAUTIONARY REMOVED AND REPLACED ADIRU 2 IAW 34-12-64, REMOVED AND REPLACED PRECAUTIONARY F/O ADM 2 REF 34-13-00, OPS CHECK GOOD.  AFT TEST IAW 22-45-00 LAND TEST REF 22-97-00, OPS CHECK GOOD.
